CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Govaerts-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003
Number of items: 1.

2003

Doedel, E. J. and Govaerts, W. and Kuznetsov, Yu. A. (2003) Computation of periodic solution bifurcations in ODEs using bordered systems. SIAM Journal on Numerical Analysis, 41 (2). pp. 401-435. ISSN 0036-1429. https://resolver.caltech.edu/CaltechAUTHORS:DOEsiamjna03

This list was generated on Tue Oct 22 03:15:59 2019 PDT.